| Model Number |
6662 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
Movement Disorder (4412)
| Date of Event |
11/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.E1 - reporter phone number: (b)(6).The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event is consistent with the battery reaching end of life.
Event or Problem Description
It was reported that the patient¿s ipg had reached end of life.It is unknown if this occurred prematurely.As a result, surgical intervention was undertaken wherein the ipg was explanted and replaced to address the issue.Therapy was restored post-op.